MathSciNet Relay Station
MathSciNet bibliographic data
MR1522619 DML
Bell, E. T.; A Laplacian Equation. Amer. Math. Monthly 39 (1932), no. 9, 515–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement